# SDR SCNAS20220405023

- Difficulty date: March 25, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 33,883 hours, 16,641 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  GATE RETURN FOR EXCESSIVE SMOKE FROM ENG#1.  RESOLUTION:  PERFORMED 79-05-TASK 801  NO EXTERNAL LEAKS NOTED.  PERFORMED ENGINE VENT AND DRAINS INSPECT NO LEAKS NOTED  PERFORMED SCAVENGE FILTERS INSPECTION.  FOUND TEFLON MATERIAL IN FWD SUMP  REF 79-00-200-804-F00  CONTINUE IN SERVICE. REF: LOG 705999 - 3/29/2022 - PERFORMED INSP. OF #1 ENGINE FWD SUMP SCAVENGE TUBE AND FWD SUMP SCAVENGE PORT ON LUBE UNIT IAW AMM 79-21-01-000-801. NO DEBRIS FOUND. THIS CLEARS GMM/MTI.
